# SDR MASA2011050602629

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 18,886 hours, 14,836 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID CAUTION,   INSP TRANSDUCER NR 2 WIRES/CP, RE-RACKED CONTROLLER.
